MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number ENVEOR-US
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa 643143, addressing mdr reporting guidance from the fda¿s 1995 preamble, which ensures complaints related to corrections and recalls previously reported to the fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Product analysis: upon receipt of the suspect complaint device at medtronic¿s quality laboratory with the capsule fully closed, visual analysis showed the handle appears broken with the deployment knob components separated and detached from the device.A stress mark is observed on one of the deployment knob snap fit tabs along the flexible edge but remains intact.The other deployment knob snap fit tab has detached and was not returned with the device.There was no damage evident to the second deployment knob component.The deployment knob appears to retract and advance the capsule without the components attached.The trigger moves to fully advance and retracted positions without the deployment knob components attached.The tip-retrieval mechanism appears intact.The device was returned with the end cap snap fit/screw gear connected.The distal tip of the capsule seats flush against the tip ledger when fully advanced.The capsule appears intact with no evidence of damage.The inner member shaft appears intact with no evidence of damage.Conclusion: the device history record was reviewed and showed this product met all manufacturing specifications for product released for distribution.No issues were identified that would have impacted this event.The dcs was returned and evaluated by medtronic; visual analysis confirms the reported deployment knob separation.A stress mark was observed on one of the deployment knob snap fit tabs but the tab remained intact, and the other tab was detached.Deployment knob separation typically occurs due to failure of one or both snap fit tabs holding the handle together.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during loading of this transcatheter bioprosthetic valve, the deployment knob of the delivery catheter system felt "too easy" to turn.As the valve was deployed on the back table, the handle separated.The same valve was loaded onto a different dcs was used for a successful implant.No images are available for review.No adverse patient effects were reported.

Brand Name
ENVEO R DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22293104
Report Number2025587-2025-04343
Device Sequence Number15672411
Product Code NPT
UDI-Device Identifier00643169633353
UDI-Public00643169633353
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2016
Device Model NumberENVEOR-US
Device Catalogue NumberENVEOR-US
Device Lot Number0007854692
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2016
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2025587-05-28-2021-001-R
Patient Sequence Number1
Patient SexUnknown